Altun, IshakAbbas, MujahidSimsek, Hakan2020-06-252020-06-252011Mujahid Abbas. Ishak Altun. Hakan Simsek. (2011). "A Fixed point theorem on cone metric spaces with new type contractivity." Banach J. Math. Anal. 5 (2), 15 - 24.1735-8787https://doi.org/10.15352/bjma/1313362998https://hdl.handle.net/20.500.12587/5075Altun, Ishak/0000-0002-7967-0554; Abbas, Mujahid/0000-0001-5528-1207In the present work, a common fixed point theorem for self maps on cone metric spaces is proved. Also two examples, which shows that our main theorem is generalized version of main theorems of [A. Branciari, Int. J. Math. Math. Sci., 29 (2002), no. 9, 531-536] and [L.G. Huang and X. Zhang, J. Math. Anal. Appl. 332 (2007), no. 2, 1468 1476], are given.eninfo:eu-repo/semantics/openAccessFixed pointcone metric spaceintegral type contractionA Fixed point theorem on cone metric spaces with new type contractivityArticle52152410.15352/bjma/13133629982-s2.0-79951489458Q1WOS:000297799600003Q3